# SDR CALA2025090208353

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 43,372 hours, 4,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD100260201
- Part serial: AD25022004
- Condition: No Test
- Location: Zone 200
- Part time: 21,436 hours, 2,078 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE EMERGENCY LIGHT ON UPPER EICAS. MAINT MESSAGE 33-11311 IS ACTIVE ON ONBORD MAINT EXISTING FAULTS. ACTIVE MAINT MSG 33-11311, SHOWING DEGRADED CLASS 11 DR 2RH REMOTE WELS BATTERY DEGRADED (M3351036). WAITING FOR M&E PN 78-3350-9-9001 TO DELIVER TO STORES WINDOW. SEE IMAGE R/R CLASS 11 REMOTE WCBU AT DR 2RH. PERFORMED OPS CHECK. OPS CHECK NORMAL. PERFORMED EMERGENCY LIGHTING SYSTEM QUICK TEST ON CMCF. TEST PASSED. MAINT MSG 33-11311 NOT ACTIVE. OPS CHECK NORMAL. AC RETURNED TO NORMAL. REF SSM DMC-B787-A-33-51-10-02A-054A-D. REF AMM DMC-B787-A-33-51-07-02B-720A-A. OPS CHECK NORMAL.
